Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the pseudo-group structure of analytic functions on an algebra


Author: H. H. Johnson
Journal: Proc. Amer. Math. Soc. 12 (1961), 218-224
MSC: Primary 30.99; Secondary 53.52
DOI: https://doi.org/10.1090/S0002-9939-1961-0123727-3
MathSciNet review: 0123727
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 30.99, 53.52

Retrieve articles in all journals with MSC: 30.99, 53.52


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1961-0123727-3
Article copyright: © Copyright 1961 American Mathematical Society

American Mathematical Society